# SDR ASMF2016072600017

- Difficulty date: June 8, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 44,469 hours, 21,095 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Part time: 11,037 hours, 4,641 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF AND LANDING A VIBRATION IN MAIN LANDING GEAR.  MAINTENANCE PERSONNEL PERFORMED THE TIRE BURST CONDITIONAL INSPECTION, THE FLAT SPOTTED TIRES CONDITIONAL INSPECTION AND HIGH ENERGY STOP INSPECTION IAW AMM 05-51-54, AMM 05-51-16 AND AMM 05-51-07, DETECTING MAIN WHEEL ASSY NUMBER 3 BLEW OUT, GROUND SPOILER NUMBER 7 AND AFT INBOARD FLAP DAMAGED; SO THE MAIN WHEEL ASSY AND BRAKE ASSEMBLY NUMBERS 3 AND 4 WERE REPLACED IAW AMM 32-45-11, AMM 32-41-41 AND GROUND SPOILER NUMBER 7 AND AFT INBOARD FLAP WERE REPLACED IAW AMM 27-62-12 AND AMM 27-51-12, TESTED CORRECT.
